# SDR 2008UALA00476

- Difficulty date: January 26, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 50,649 hours, 18,666 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 141N62031
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THE 1L DOOR ASSIST BOTTLE NOT IN GREEN BAND.  REPLACED DOOR ASSIST BOTTLE 1L DUE TO CHRONIC LEAKING.
